4 doctors weighed in:

My doctor recently prescribed maxalt (rizatriptan) and tramadol for migraine treatment. I am now a week late to start my period. Can these drugs be the causek?

4 doctors weighed in
Dr. Michael Stern
Dentistry
1 doctor agrees

In brief: Unknown

Medications are not likely the reason that you are late but you should contact your prescriber for proper followup and information.

In brief: Unknown

Medications are not likely the reason that you are late but you should contact your prescriber for proper followup and information.
Dr. Michael Stern
Dr. Michael Stern
Thank
Dr. Casey Younkin
Obstetrics & Gynecology
1 doctor agrees

In brief: Doubtful.

Those drugs should not be the cause. Could you be pregnant?

In brief: Doubtful.

Those drugs should not be the cause. Could you be pregnant?
Dr. Casey Younkin
Dr. Casey Younkin
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
16 years in practice
47M people helped
Continue
111,000 doctors available